# SDR 7AHR2015020482349

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: General aviation
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 54,898 hours, 54,641 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 699
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER CHORD & REPAIR ANGLE HAS DOUBLE DRILLED HOLE COMMON TO SEAT TRACK FWD OTBD FLANGE AT BS 699, LBL 45.00.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED IAW FLIGHT VEHICLE DWG 53-15009-1 AND 53-15009-2 WITH FAA FORM 8110-3 APPROVAL.
